Lamotrigine induced rash

This lady was pregnant. Hence antiepileptic drugs were changed. Initiated on Lamotrigine. Tolerated the medicine well on 50 mg BD. Developed fever and rashes on 100 mg OD prescribed by another doctor. DD and treatment.

7 Likes

LikeAnswersShare

As established these are morbiliform rashes and secondary to drug is Lamotrgine in loading dose In low doses she tolerated that suggest idiosyncrasy hence withdraw the drug and shift her on more safer molecules

Thanx dr Dinesh Gupta
0

View 4 other replies

? DRUG REACTION ( ERYTHEMATOUS MACULOPAPULAR) ?? VIRAL INFECTION ?? Tapper of drug If there is no improvement within a week review for other dermatological diseases. If still needed skin biopsy.

Lamotrigine induced rash, this drug may cause even SJS Better to avoid in pregnancy, start Levetiracetum 500mg bd. Yes please take advice of Neurologist

SUGGESTIVE OF DRUG'S HIGH. DOSE INDUCED .... INTOLERANCE.... AND REACTIONARY CUTANEOUS. RASHES

? DRUG INDUCED RASH ..

Tnx Dr Dinesh Gupta
0

View 1 other reply

Morbilliform drug eruption / DRESS

Cause in high doses Steven Johnson syndrome reduce doses

Drug rashes

Intolrance to drug decrease the dose inirally

Tnx Dr Gupta
0

View 1 other reply

Morbiliform rashes..Drug intolerence...

Load more answers

Diseases Related to Discussion

Cases that would interest you